On discontinuous Galerkin and discrete ordinates approximations for neutron transport equation and the critical eigenvalue.
Journal article, 2010
Author
Mohammad Asadzadeh
University of Gothenburg
Chalmers, Mathematical Sciences, Mathematics
L. Thevenot
University of Franche-Comté
Published in
Nuovo Cimento della Societa Italiana di Fisica C
1124-1896 (ISSN)
Vol. 33 Issue 1 p. 21-29Categorizing
Subject Categories (SSIF 2011)
Computational Mathematics
Roots
Basic sciences
Identifiers
DOI
10.1393/ncc/i2010-10566-4